# SDR DHLA2008745504

- Difficulty date: October 7, 2008
- Submitted: October 14, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Part number: BAC1513347
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, NR 8 L/E SLAT TRAILING EDGE CRACKED AT SLAT STA 413.  REMOVED AND REPLACED TRAILING EDGE EXTRUSION MEMBER PER B727 SRM 51-10-1 AND 51-30-2.
